Proof of a conjecture of McKay
Fundamenta Mathematicae, Tome 81 (1973) no. 3, pp. 267-270
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_81_3_267_270,
author = {Krister Segerberg},
title = {Proof of a conjecture of {McKay}},
journal = {Fundamenta Mathematicae},
pages = {267--270},
year = {1973},
volume = {81},
number = {3},
doi = {10.4064/fm-81-3-267-270},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-81-3-267-270/}
}
Krister Segerberg. Proof of a conjecture of McKay. Fundamenta Mathematicae, Tome 81 (1973) no. 3, pp. 267-270. doi: 10.4064/fm-81-3-267-270
Cité par Sources :